# SDR F3LA2013080700890

- Difficulty date: July 16, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 35,134 hours, 12,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D55280001004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6/S2 CHECK. LEFT ELEVATOR THERMOGRAPHIC INSPECTION REVEALED INDICATIONS ON UPPER PANEL IRREGULAR IN SHAPE AND BLACK IN COLOR.  REPAIRED IAW SRM 55-20-00 PB201, PARA 2.A.(1-2), 2.B.(1), 2.B.(2)(A)1-10 AND SRM 55-21-11 PB201, PARAGRAPH 5.E.(2)(B)1 FIGURE 205, PARAGRAPH 5.E.(2)(F)1-6, 5.E.(2)(G) AND CMM 55-21-45-210-010-G01, PARAGRAPH A.(1-9)
